# SDR DALA2022060603928

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 53,032 hours, 27,928 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Unsecure
- Component: Psu
- Component part number: 22G150150460400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 - AFT LAV OXYGEN MASK HANGS DOWN WILL NOT STOW. CORRECTIVE ACTION: R/R OXYGEN CONTAINER ASSY AT LAV 203 REF A319 AMM 35-21.(6148258)
